# SDR 2005UALA00045

- Difficulty date: January 10, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 38,784 hours, 13,377 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RIGHT SIDE FLOORBEAM STA 365, TOP TEE CAP SURFACE CORRODED BEYOND LIMITS BL 0 - RBL 70 AT R-1 DOOR THRESHOLD.    FABRICATED & INSTALLED TEE CHORD, REPAIR ANGLES AND  STRAPS.
